# SDR QXEA2023091500128

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 1,730 hours, 1,322 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING ENROUTE TO PDX. RAN CHECKLIST NO EVIDENCE OF SMOKE IN OR AROUND LAV. PASSENGER IN LAV AT TIMES CLAIMS THEY WERE NOT VAPING OR SMOKING BUT A SLIGHT SCENT OF VAPING SMELLED IN FLIGHT DECK. REMOVED FROM SERVICE. PERFORMED GVI OF BOTH LAV SMOKE DETECTORS. NO DEFECTS NOTED. PERFORMED LAV SMOKE DETECTOR OPERATIONAL TEST REF. AMM TASK 26-14-01-700-801-A. OPS TEST GOOD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
